Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a consumer concerning currently 15 year old female patient with no pertinent medical history and no drug reactions/allergies who on an unspecified date, was vaccinated with the second dose of GARDASIL (lot # and route not reported) 0.5 ml. There was no concomitant medication. Consumer reported that on an unspecified date, minutes after getting her second GARDASIL dose, the patient had a seizure and was taken to the emergency room (ER) of an unspecified hospital. They did a magnetic resonance imaging (MRI) of her brain and the diagnosis was a conversion, which was a misfiring of the electrons in her brain due to traumatic bodily injury. Since this happened, she had had headaches, passed out all the time. she had tingling in her hands and feet, blurry vision, pain in her rib area, and a loss of memory of the last three years. She went to an unspecified neurologist, who could not pin it to the vaccine. She had missed 55 days of school since the event started. The patient''s mother said that physician dismissed the idea that it was due to the vaccine, so she switched to an unspecified doctor in the same practice. The consumer had been to the emergency room (ER) multiple times. It was reported that the events occurred after reintroduction. It was also reported that these events were a significant disability. It was not know if the days of school the consumer missed were consecutive and if the patient was ever admitted to the hospital. At the time of the report, the patient''s outcome was unknown. Therapy with GARDASIL was discontinued after the events happened. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166